My sister-in-law went to school to be a nail tech. She couldn't finish because the chemical exposure made her eyes puffy, red rimmed and crusty. As soon as she dropped out that program, her eyes went back to normal. So maybe you're allergic reactions can be from different reasons. Such as the move triggered an allergic reaction to something in the region in addition to the chemicals you are exposed to on a daily basis. Maybe your body just can't handle the sudden change. By all means, if you are not happy with your doctor; get a second opinion. There's no law that says we have to stick with one doctor :)
I know what you mean about
the Benedryl. It's a great medicine but super harsh on the wake up cycle!
~Uc(Left-sided) since 1992 - Colazal, 6MP, Biotin, Forvia-In Remission~
~Secondary Raynauds Syndrome since 2004-Meds-Norvasc..Fibromyalgia since 2006~
~~Help others such as yourself by donating to Healingwell, every penny counts!~~
@--->--Co-mod for Ulcerative Colitis...Moderator for Allergies/Asthma--<---@